Mapping properties for convolution involving hypergeometric series
AbstractWe introduce sufficient conditions of (Gaussian) hypergeometric functions to be in a subclass of analytic functions. In addition, we investigate several mapping properties for convolution and integral convolution involving hypergeometric functions.
How to Cite
Aouf, M. K., A. O. Mostafa, and H. M. Zayed. “Mapping Properties for Convolution involving hypergeometric Series”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 70, no. 11, Nov. 2018, pp. 1466-75, http://umj.imath.kiev.ua/index.php/umj/article/view/1650.